Choosability in signed planar graphs

L. Jin, Y. Kang, E. Steffen, European J. Combinatorics 52 (2016) 234–243.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
European J. Combinatorics
Volume
52
Page
234-243
LibreCat-ID

Cite this

Jin L, Kang Y, Steffen E. Choosability in signed planar graphs. European J Combinatorics. 2016;52:234-243.
Jin, L., Kang, Y., & Steffen, E. (2016). Choosability in signed planar graphs. European J. Combinatorics, 52, 234–243.
@article{Jin_Kang_Steffen_2016, title={Choosability in signed planar graphs}, volume={52}, journal={European J. Combinatorics}, author={Jin, Ligang and Kang, Yingli and Steffen, Eckhard}, year={2016}, pages={234–243} }
Jin, Ligang, Yingli Kang, and Eckhard Steffen. “Choosability in Signed Planar Graphs.” European J. Combinatorics 52 (2016): 234–43.
L. Jin, Y. Kang, and E. Steffen, “Choosability in signed planar graphs,” European J. Combinatorics, vol. 52, pp. 234–243, 2016.
Jin, Ligang, et al. “Choosability in Signed Planar Graphs.” European J. Combinatorics, vol. 52, 2016, pp. 234–43.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar